# SDR SIMA20140520004

- Difficulty date: May 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,784 hours, 18,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00 IS CORRODED.  R & R CROSSBEAM AT FS 280.00 IAW SRM 51-42-06, SRM 51-42-13 & SRM 51-42-21.
